MathSciNet Relay Station
MathSciNet bibliographic data
MR1605996 (2000a:42015) 42B05
Kuratsubo, Shigehiko On pointwise convergence of Fourier series of radial functions in several variables. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2987–2994.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement